# SDR HEEA084982

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,763 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7001484
- Part serial: 81090199
- Condition: Malfunctioned
- Location: Yaw Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW CONTROL NEEDLE FULL DEFLECTION TO NR 1 SIDE.
